# SDR UPS97222638

- Difficulty date: April 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: HFAB515P012
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, SSID (F-12) HFEC INSP OF UPPER SURFACE OF INNER SILL CHORD OF MAIN CARGO DOOR AT LBL 70 WL 208 BODY STATIONS 488, 501, 510 TO 520 525, 535, 550, 570, 580, 590 AND 600 EXHIBITS CORROSION INDICATIONS.  REMOVED CORROSION FROM SILL AND INSTALLED REPAIR DOUBLER IAW EWO NR 97-2130 UNDER UPS FILE NR 727-53-1895.
